# SDR SWAA2022072531016

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 63,879 hours, 37,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M1674
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC L1 DOOR AREA EMERGENCY LIGHTS ARE INOP / [01] DISPLACE FWD ENTRY LIGHT ASSY IAW AMM 33-51-06-960-805 STEP 4E(3)(A);[02] REMOVED AND REPLACED AND OPS CHECKED L1 DOOR AREA EMERGENCY LIGHTS POWER SUPPLY AND BATTERY AT M1674 IAW AMM'S 33-51-06-960-805 AND 33-51-06-960-806 AND WDM 33-51-12 PAGE 2 SHEET 1 OPS CHECK GOOD;[03] VERIFIED STEP 2 OK TO CLOSE FWD ENTRY LIGHT;[04] CLOSED FWD ENTRY LIGHT ASSY IAW AMM 33-51-06-960-805 STEP 4F(1);[05] VERIFIED STEP 4 AUDIT CW
